Dr. Sunil Kumar
Dr. Sunil Kumar
Associate Professor, Department of Mathematics, National Institute of Technology, Jamshedpur
Dirección de correo verificada de nitjsr.ac.in - Página principal
TítuloCitado porAño
Fractional-order Legendre functions for solving fractional-order differential equations
S Kazem, S Abbasbandy, S Kumar
Applied Mathematical Modelling 37 (7), 5498-5510, 2013
1672013
A new analytical modelling for fractional telegraph equation via Laplace transform
S Kumar
Applied Mathematical Modelling 38 (13), 3154-3163, 2014
1052014
Comparative numerical study of single and two-phase models of nanofluid heat transfer in wavy channel
MM Rashidi, A Hosseini, I Pop, S Kumar, N Freidoonimehr
Applied Mathematics and Mechanics 35 (7), 831-848, 2014
942014
Two analytical methods for time-fractional nonlinear coupled Boussinesq–Burger’s equations arise in propagation of shallow water waves
S Kumar, A Kumar, D Baleanu
Nonlinear Dynamics 85 (2), 699-715, 2016
852016
Analytical solution of fractional Navier–Stokes equation by using modified Laplace decomposition method
S Kumar, D Kumar, S Abbasbandy, MM Rashidi
Ain Shams Engineering Journal 5 (2), 569-574, 2014
812014
New analytical method for gas dynamics equation arising in shock fronts
S Kumar, MM Rashidi
Computer Physics Communications 185 (7), 1947-1954, 2014
722014
A fractional model of gas dynamics equations and its analytical approximate solution using laplace transform
S Kumar, H Kocak, A Yıldırım
Zeitschrift für Naturforschung A 67 (6-7), 389-396, 2012
682012
A fractional model of the diffusion equation and its analytical solution using Laplace transform
S Kumar, A Yildirim, Y Khan, L Wei
Scientia Iranica 19 (4), 1117-1123, 2012
642012
Application of homotopy analysis method for fractional Swift Hohenberg equation–revisited
K Vishal, S Kumar, S Das
Applied Mathematical Modelling 36 (8), 3630-3637, 2012
552012
Fractional modelling arising in unidirectional propagation of long waves in dispersive media
S Kumar, D Kumar, J Singh
Advances in Nonlinear Analysis 5 (4), 383-394, 2016
532016
Analytical solution of fractional Black-Scholes European option pricing equation by using Laplace transform
S Kumar, A Yildirim, Y Khan, H Jafari, K Sayevand, L Wei
Journal of fractional calculus and Applications 2 (8), 1-9, 2012
522012
A numerical study for the solution of time fractional nonlinear shallow water equation in oceans
S Kumar
Zeitschrift für Naturforschung A 68 (8-9), 547-553, 2013
512013
A fractional model of Navier–Stokes equation arising in unsteady flow of a viscous fluid
D Kumar, J Singh, S Kumar
Journal of the Association of Arab Universities for Basic and Applied …, 2015
492015
A new analytical solution procedure for nonlinear integral equations
M Khan, MA Gondal, S Kumar
Mathematical and Computer Modelling 55 (7-8), 1892-1897, 2012
492012
A nonlinear fractional model to describe the population dynamics of two interacting species
S Kumar, A Kumar, ZM Odibat
Mathematical Methods in the Applied Sciences 40 (11), 4134-4148, 2017
472017
New treatment of fractional Fornberg–Whitham equation via Laplace transform
J Singh, D Kumar, S Kumar
Ain Shams Engineering Journal 4 (3), 557-562, 2013
442013
Numerical inversion of the abel integral equation using homotopy perturbation method
S Kumar, OP Singh
Zeitschrift für Naturforschung A 65 (8-9), 677-682, 2010
442010
Numerical computation of time-fractional fokker–planck equation arising in solid state physics and circuit theory numerical computation of time-fractional fokker–planck …
S Kumar
Zeitschrift für Naturforschung A 68 (12), 777-784, 2013
432013
An efficient computational approach for time-fractional Rosenau–Hyman equation
J Singh, D Kumar, R Swroop, S Kumar
Neural Computing and Applications 30 (10), 3063-3070, 2018
422018
A new analysis for the Keller-Segel model of fractional order
S Kumar, A Kumar, IK Argyros
Numerical Algorithms 75 (1), 213-228, 2017
422017
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20